# SDR SWAA2021071523057

- Difficulty date: October 14, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDEPLATE; CORROSION AT FASTENER HOLES BETWEEN STATIONS 500H- 500I. / REPAIRED PER SRM 53-00-53-2R-5 ; SEE INDIVIDUAL SIGNOFFS FOR ALL WORK ACCOMPLISHED SEE SAM326: A1184521
